# SDR IPXA2024102854364

- Difficulty date: October 16, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 67,093 hours, 22,861 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AND DENT - FOUND M/D FLOOR PNL BROKEN AND DENT AT STA 830 TO STA 933 LBL-58 P/N:145T5876-57 (REPAIR). FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.  CONFIRM REPAIR PER SREO.
